FRACTAL DIMENSIONS IN COUPLED MAP LATTICES

A POLITI, G DALESSANDRO, A TORCINI

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationMEASURES OF COMPLEXITY AND CHAOS
EditorsNB ABRAHAM, AM ALBANO, A PASSAMANTE, PE RAPP
Place of PublicationNEW YORK
PublisherPLENUM PRESS DIV PLENUM PUBLISHING CORP
Pages409-424
Number of pages16
ISBN (Print)0-306-43387-7
Publication statusPublished - 1989
EventNATO ADVANCED RESEARCH WORKSHOP ON QUANTITATIVE MEASURES OF DYNAMICAL COMPLEXITY IN NONLINEAR SYSTEMS - BRYN MAWR
Duration: 22 Jun 198924 Jun 1989

Conference

ConferenceNATO ADVANCED RESEARCH WORKSHOP ON QUANTITATIVE MEASURES OF DYNAMICAL COMPLEXITY IN NONLINEAR SYSTEMS
CityBRYN MAWR
Period22/06/8924/06/89

Cite this

POLITI, A., DALESSANDRO, G., & TORCINI, A. (1989). FRACTAL DIMENSIONS IN COUPLED MAP LATTICES. In NB. ABRAHAM, AM. ALBANO, A. PASSAMANTE, & PE. RAPP (Eds.), MEASURES OF COMPLEXITY AND CHAOS (pp. 409-424). PLENUM PRESS DIV PLENUM PUBLISHING CORP.